# SDR UIEA2022021400106

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,767 hours
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

PASSENGER MASKS OBSERVED DEPLOYED ROW 8 SEATS H K( INSPECTED AND CHECKED AND STOWED PASSENGER OXYGEN MASKS AT SEATS 8 H K AS PER AMM 35-21-05 AND OK FOR SERVICE. )
